# SDR DLM90071559

- Difficulty date: November 26, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 30,847 hours, 16,295 cycles
- System (JASC): 2420 · AC Generation System
- Part: Transformer
- Part number: 1B1903A
- Condition: Inoperative
- Location: Rt Generator
- Stage of operation: CL
- How discovered: 9
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT RT ENG GEN OFF AND RT AC PWR FAULT.  RT ENG GEN TRANSFORMER UNIT INOP.  REPLACED TRANSFORMER UNIT.
